Self-adjoint difference operators and classical solutions to the stieltjes-wigert moment problem

J.S. Christiansen, HT Koelink

Research output: Contribution to journalArticleScientificpeer-review

10 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)1-26
Number of pages26
JournalJournal of Approximation Theory
Volume140
Issue number1
Publication statusPublished - 2006

Keywords

  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • academic journal papers
  • CWTS 0.75 <= JFIS < 2.00

Cite this